Asymptotic behavior of solutions to incompressible electron inertial Hall-MHD system in R3

Ning Duan, Yasuhide Fukumoto, Xiaopeng Zhao

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)

Abstract

In this paper, by using Fourier splitting method and the properties of decay character r*, we consider the decay rate on higher order derivative of solutions to 3D incompressible electron inertial Hall-MHD system in Sobolev space Hs(R3) × Hs +1(R3) for s ∈ N+.

Original languageEnglish
Pages (from-to)3035-3057
Number of pages23
JournalCommunications on Pure and Applied Analysis
Volume18
Issue number6
DOIs
Publication statusPublished - Nov 2019

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Asymptotic behavior of solutions to incompressible electron inertial Hall-MHD system in R3'. Together they form a unique fingerprint.

Cite this